MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 PREMIUM SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S8 PREMIUM SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9735670
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial resection procedure.It was reported that the foot pedal was functioning intermittently.While tracing the foot pedal would stop working.The site disconnected and the reseated the cable and then the trace would start as if the pedal was being pressed when it was not being pressed.The site swapped with another foot pedal and the issue resolved.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to test the equipment.It was reported that the foot pedal of the navigation system was replaced.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.The foot pedal (footswitch 9735800 cable 15ft s8 svc, lot 190501) was returned to the manufacturer for analysis.It was reported that through functional testing and visual/physical examination the reported issue was confirmed; there was an electrical failure with the foot pedal.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S8 PREMIUM SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9199238
Report Number1723170-2019-05250
Device Sequence Number3031708
Product Code HAW
UDI-Device Identifier00643169722194
UDI-Public00643169722194
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735670
Device Catalogue Number9735670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight78